Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Child with migraine. Is growth spurt the reason?

My 7.5 yr old son has suffered from migraines for over 2 years & seems to be having more and more of them even though he avoids the triggers. I also notice he s having a growth spurt, could that be a factor? He will have above average energy, but the next day will be grumpy, tired and suffer a migraine. Is this possibly related to growth?
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  280
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi kristin ! It is very sad to have migraine at this age. Here what to do as he is young don't completely depend upon medicine. If temprature around head change trigger attack , wear cap, if weather is cold wear socks. Take sumatriptine, lemon tea, orange juice. If eye sight is weak need to wear glasses. Growth can't be affected by migraine. give him some sport. If you want to scan! go for head MRI , not CT SCAN. Thing will fine soon. Bye.
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor